MathSciNet Relay Station
MathSciNet bibliographic data
MR2572046 (2010k:62172) 62G08 (62G20)
Zhao, Peixin; Xue, Liugen Variable selection for semiparametric varying coefficient partially linear models. Statist. Probab. Lett. 79 (2009), no. 20, 2148–2157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement